본문 바로가기
KERD
논문KCI 등재

Additive maps of semiprime rings satisfying an Engel condition

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Let $R$ be a semiprime ring with maximal right ring of quotients $Q_{mr}(R)$, and let $n_1, n_2,\ldots ,n_k$ be $k$ fixed positive integers. Suppose that $R$ is $\big(n_1+ n_2+\cdots+n_k\big)!$-torsion free, and that $f\colon \rho\to Q_{mr}(R)$ is an additive map, where $\rho$ is a nonzero right ideal of $R$. It is proved that if $\Big[\big[\ldots [f(x), x^{n_1}],\ldots\big], x^{n_k}\Big]=0$ for all $x\in \rho$, then $\big[f(x), x\big]=0$ for all $x\in \rho$. This gives the result of Beidar et al. \cite{beidar1997} for semiprime rings. Moreover, it is also proved that if $R$ is $p$-torsion, where $p$ is a prime integer with $p=\sum_{i=1}^kn_i$, and if $f\colon R\to Q_{mr}(R)$ is an additive map satisfying $\Big[\big[\ldots [f(x), x^{n_1}],\ldots\big], x^{n_k}\Big]=0$ for all $x\in R$, then $\big[f(x), x\big]=0$ for all $x\in R$.

Abstract

Let $R$ be a semiprime ring with maximal right ring of quotients $Q_{mr}(R)$, and let $n_1, n_2,\ldots ,n_k$ be $k$ fixed positive integers. Suppose that $R$ is $\big(n_1+ n_2+\cdots+n_k\big)!$-torsion free, and that $f\colon \rho\to Q_{mr}(R)$ is an additive map, where $\rho$ is a nonzero right ideal of $R$. It is proved that if $\Big[\big[\ldots [f(x), x^{n_1}],\ldots\big], x^{n_k}\Big]=0$ for all $x\in \rho$, then $\big[f(x), x\big]=0$ for all $x\in \rho$. This gives the result of Beidar et al. \cite{beidar1997} for semiprime rings. Moreover, it is also proved that if $R$ is $p$-torsion, where $p$ is a prime integer with $p=\sum_{i=1}^kn_i$, and if $f\colon R\to Q_{mr}(R)$ is an additive map satisfying $\Big[\big[\ldots [f(x), x^{n_1}],\ldots\big], x^{n_k}\Big]=0$ for all $x\in R$, then $\big[f(x), x\big]=0$ for all $x\in R$.

참고문헌 (27)

  1. K.I. Beidar, "On functional identities and commuting additive mappings", Communications in Algebra, 26(6), pp.1819~1850 (1998), Informa UK Limited[DOI]
  2. K.L Beidar, "On additive maps of prime rings satisfying the engel condition", Communications in Algebra, 25(12), pp.3889~3902 (1997), Informa UK Limited[DOI]
  3. K. I. Beidar, "Rings with generalized identities" (1996), Marcel Dekker, Inc
  4. M. Bresar, "Centralizing Mappings and Derivations in Prime Rings", Journal of Algebra, 156(2), pp.385~394 (1993), Elsevier BV[DOI]
  5. M. Breˇsar, "Applying the theorem on functional identities", Nova J. Math. Game Theory Algebra, 4(1), pp.43~54 (1996)
  6. Matej Breˇsar, "COMMUTING MAPS: A SURVEY", Taiwanese Journal of Mathematics, 8(3), pp.361~397 (2004), The Mathematical Society of the Republic of China[DOI]
  7. M. Breˇsar, "On additive maps of prime rings. II", Publ. Math. Debrecen, 54(1-2), pp.39~54 (1999)
  8. M. Chacron, "Commuting Involution", Communications in Algebra, 44(9), pp.3951~3965 (2016), Informa UK Limited[DOI]
  9. M. Chacron, "Involution Satisfying an Engel Condition", Communications in Algebra, 44(12), pp.5058~5073 (2016), Informa UK Limited[DOI]
  10. M. Chacron, "Open questions concerning antiautomorphisms of division rings with quasi-generalized Engel conditions", Journal of Algebra and Its Applications, 18(09), pp.1950167~ (2019), World Scientific Pub Co Pte Lt[DOI]
  11. Ajda Fosner, "Identities with additive mappings in semiprime rings", 대한수학회보, 51(1), pp.207~211 (2014), 대한수학회
  12. MAJA FOŠNER, "An Engel condition with an additive mapping in semiprime rings", Proceedings - Mathematical Sciences, 124(4), pp.497~500 (2014), Springer Science and Business Media LLC[DOI]
  13. M. Gerstenhaber, "On nilalgebras and linear varieties of nilpotent matrices. II", Duke Math. J, 27, pp.21~31 (1960)
  14. I. N. Herstein, "Jordan homomorphisms", Trans. Amer. Math. Soc, 81, pp.331~341 (1956)[DOI]
  15. Hülya G. Inceboz, "m-Power Commuting MAPS on Semiprime Rings", Communications in Algebra, 42(3), pp.1095~1110 (2014), Informa UK Limited[DOI]
  16. N. Jacobson, "PI-algebras, Lecture Notes in Mathematics, Vol. 441" (1975), Springer-Verlag
  17. Tsiu-Kwen Lee, "Semiprime Rings with Hypercentral Derivations", Canadian Mathematical Bulletin, 38(4), pp.445~449 (1995), Canadian Mathematical Society[DOI]
  18. Tsiu-Kwen Lee, "Anti-automorphisms satisfying an Engel condition", Communications in Algebra, 45(9), pp.4030~4036 (2017), Informa UK Limited[DOI]
  19. Tsiu-Kwen Lee, "Ad-nilpotent Elements of Semiprime Rings with Involution", Canadian Mathematical Bulletin, 61(2), pp.318~327 (2018), Canadian Mathematical Society[DOI]
  20. T. -K. Lee, "Commuting additive mappings in semiprime rings", Bull. Inst. Math. Acad. Sinica, 24(4), pp.259~268 (1996)
  21. T. -K. Lee, "n-commuting maps on prime rings", Publ. Math. Debrecen, 64(3-4), pp.463~472 (2004)
  22. Pao-Kuei Liau, "On Automorphisms and Commutativity in Semiprime Rings", Canadian Mathematical Bulletin, 56(3), pp.584~592 (2013), Canadian Mathematical Society[DOI]
  23. CHENG-KAI LIU, "AN ENGEL CONDITION WITH AUTOMORPHISMS FOR LEFT IDEALS", Journal of Algebra and Its Applications, 13(02), pp.1350092~ (2014), World Scientific Pub Co Pte Lt[DOI]
  24. Cheng-Kai Liu, "Additive n-commuting maps on semiprime rings", Proceedings of the Edinburgh Mathematical Society, 63(1), pp.193~216 (2020), Cambridge University Press (CUP)[DOI]
  25. W. S. Martindale, III, "Prime rings satisfying a generalized polynomial identity", Journal of Algebra, 12(4), pp.576~584 (1969), Elsevier BV[DOI]
  26. E. C. Posner, "Derivations in prime rings", Proc. Amer. Math. Soc, 8, pp.1093~1100 (1957)[DOI]
  27. Louis Rowen, "Some results on the center of a ring with polynomial identity", Bulletin of the American Mathematical Society, 79(1), pp.219~224 (1973), American Mathematical Society (AMS)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (17건)